Benzo Buddies members feel worse after long drug tapers

5 years off
« on: October 10, 2018, 07:52:30 pm »

[Buddie]

I will be five years off everything December 4. It is very disheartening to be this far out and have so many symptoms. I’ve been in a wave since the end of May of this year. The worst symptom that I have is air hunger, dizziness, anxiety, DADP as well. And just when I thought it was going to be OK my head has a tremor. Can anyone on this board relate to me this far out? And for those of you that are not as far off as I am please don’t think that my story is going to be your story. I’m Looking for support.

Re: 5 years off
« Reply #1 on: October 10, 2018, 09:18:15 pm »

[Buddie]

I have severe breathing, fatigue and mental problems now. How many windows a week were you having before this wave and have you taken any other meds or supplements during this time

Re: 5 years off
« Reply #2 on: October 10, 2018, 11:32:34 pm »

[Buddie]

Quote from: [Buddie] on October 10, 2018, 09:18:15 pm
I have severe breathing, fatigue and mental problems now. How many windows a week were you having before this wave and have you taken any other meds or supplements during this time

I was feeling good end of May n boom!! No new meds or supplements at all!!!

Leave a Reply

Your email address will not be published. Required fields are marked *